Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 9, NWS San Angelo, TX

March 8, 2016San Saba County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Mar 8, 2016, 7:10 AM CST for San Saba County, Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 8, 2016, 7:10 AM CST (13:10 UTC)
Expired
Mar 8, 2016, 8:15 AM CST
In force
65 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County San Saba County, TX

The radar

The Ft Hood radar (KGRK), 132 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 8, 1:18 AM CSTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 1.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1032 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 291 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1032 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
548 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
291 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
1.5
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

054 
WUUS54 KSJT 081310
SVRSJT
TXC411-081415-
/O.NEW.KSJT.SV.W.0009.160308T1310Z-160308T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
710 AM CST TUE MAR 8 2016

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SAN SABA COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 815 AM CST

* AT 710 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALGERITA...
  MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  ALGERITA AROUND 715 AM CST. 
  SAN SABA AROUND 720 AM CST. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE THE
INTERSECTION OF RANCH ROAD 765 AND RANCH ROAD 45...LOCKER...HARKEYVILLE
AND SPRING CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3092 9889 3146 9899 3141 9878 3137 9876
      3143 9873 3140 9869 3134 9870 3137 9866
      3131 9864 3132 9859 3127 9863 3126 9858
      3120 9857 3116 9850 3112 9855 3109 9853
      3111 9846 3106 9849 3103 9844 3093 9842
TIME...MOT...LOC 1310Z 219DEG 36KT 3113 9883 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
517 
WWUS54 KSJT 081337
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
737 AM CST TUE MAR 8 2016

TXC411-081415-
/O.CON.KSJT.SV.W.0009.000000T0000Z-160308T1415Z/
SAN SABA TX-
737 AM CST TUE MAR 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CST
FOR CENTRAL SAN SABA COUNTY...

AT 737 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF GOLDTHWAITE...OR 11 MILES NORTHEAST OF SAN SABA...MOVING NORTHEAST
AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL SAN SABA COUNTY...INCLUDING THE FOLLOWING LOCATIONS: THE
INTERSECTION OF RANCH ROAD 765 AND RANCH ROAD 45...HARKEYVILLE AND
SPRING CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3096 9876 3144 9890 3141 9878 3137 9876
      3143 9873 3140 9869 3134 9870 3137 9866
      3131 9864 3132 9859 3127 9863 3126 9858
      3120 9857 3116 9850 3112 9855 3109 9853
      3111 9846 3106 9849 3103 9844 3093 9842
TIME...MOT...LOC 1337Z 219DEG 36KT 3134 9863 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 5:39 AM CST, 1 hour 31 minutes earlier.

Area forecast discussion, Mar 8, 5:39 AM CST, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service SAN ANGELO TX
539 AM CST TUE MAR 8 2016

.AVIATION...
/12Z TAFS/

A line of strong, to occasionally severe, thunderstorms extends
from near KBWD, to KBBD, to KJCT. A trailing stratiform region,
with developing cellular convection is affecting the Big Country.
This will result in a few more hours of TSRA at several of the
forecast terminals, with convective coverage becoming more
isolated by mid-morning. Additional convective development is
possible this afternoon, but anticipated coverage does not warrant
mention in the TAFs at this time.

Tonight, convection is expected to become more widespread as the
next shortwave trough approaches. Showers were added to the
forecast at all terminals during the mid/late evening hours and
thunder may need to be included eventually. A few MVFR ceilings
will be possible this morning, with prevailing VFR ceilings
throughout the afternoon and evening. There is also a potential
for low ceilings late tonight across the northwest Hill Country,
but will have to monitor trends before including in TAF.

&&

.PREV DISCUSSION... /issued 356 AM CST TUE MAR 8 2016/

SHORT TERM...
(Today and tonight)

A line of showers and thunderstorms is oriented north to south
across the central portions of the forecast area and will
continue to advance east this morning while individual cells move
northeast. A few strong to severe thunderstorms will continue to
be possible, with damaging winds and hail being the main concern,
although a tornado cannot be ruled out. The bulk of the convection
should be east of the area by mid to late morning, will a lull in
shower and thunderstorms activity expected during the afternoon
hours. Highs this afternoon should be in the upper 70s to lower
80s.

An upper level low will be located across northern Mexico this
evening and slowly advance east. Large scale lift will overspread
the area from southwest to northeast overnight, resulting in
showers and thunderstorms. At this point the heaviest rainfall
looks to be across the Interstate 10 corridor and Heartland.
Overnight lows will be in the upper 40s to mid 50s.

14

LONG TERM...
(Wednesday through Monday)

The unsettled weather pattern will persist through the work-week
as the anomalously deep trough digs south into northern Mexico
through midweek. This trough will slowly lift northeast across the
Lone Star State Thursday and Friday. Precipitable water values
will be well above normal during this period, exceeding 1 inch at
times, roughly in the 90th percentile of climatology. Coupled with
the moist air mass and large scale forcing for ascent associated
with the upper-level trough, a cold front will be moving south
across the area on Wednesday. A second wave will reinforce the
colder air mass Wednesday night and Thursday as the surface low
deepens.

Rain chances will run 40-60% for much of this period. However, it
will not rain every period between Wednesday and Friday. That
said, there remains enough uncertainty in the mesoscale features
to favor certain periods over others at this time. Total rainfall
amounts of 1-2 will be possible, mainly over the eastern half of
the CWA, with localized higher amounts. Rain chances will come to
an end Friday night, with dry weather anticipated over the
weekend.

Temperatures will be rather seasonal on Wednesday, with highs in
the mid 60s to near 70 degrees. However, the second cold front on
Thursday, combined with enhanced rain chances, should keep
afternoon temperatures primarily in the low/mid 60s. Similar cool
temperatures are anticipated on Friday, with a warming trend over
the weekend.

Johnson

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 79  50  66  50 /  30  60  50  40
San Angelo 	 81  50  67  49 /  20  70  50  50
Junction 	 80  52  71  48 /  20  90  50  40

&&

.SJT Watches/Warnings/Advisories...
None.

&&

Johnson
Hazardous weather outlook, Mar 8, 5:15 AM CST, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
515 AM CST TUE MAR 8 2016

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-091115-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
515 AM CST TUE MAR 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY EAST OF AN
ABILENE...TO EDEN...TO JUNCTION LINE THIS MORNING. THE MAIN
HAZARDS WILL BE LARGE HAIL AND DAMAGING ALTHOUGH A BRIEF TORNADO
IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH
FRIDAY. THE MAIN HAZARDS WILL BE DANGEROUS LIGHTNING AND LOCALLY
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING.

In the hours before

Special weather statement, Mar 8, 4:02 AM CST, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
402 AM CST TUE MAR 8 2016

TXZ113-114-127-128-081045-
JONES TX-CALLAHAN TX-TAYLOR TX-SHACKELFORD TX-
402 AM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLEMAN...NORTHERN
CALLAHAN...TAYLOR...NORTHEASTERN RUNNELS...NORTHEASTERN NOLAN...
SOUTHWESTERN SHACKELFORD AND SOUTHEASTERN JONES COUNTIES UNTIL 445 AM
CST...

AT 402 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER BUFFALO GAP...
OR 10 MILES SOUTHWEST OF ABILENE...MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  DYESS AFB AROUND 410 AM CST.
  TYE AND POTOSI AROUND 415 AM CST.
  HAMBY AROUND 430 AM CST.
  ABILENE AROUND 435 AM CST.
  NUGENT AROUND 440 AM CST.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE IMPACT...HODGES...LAKE
ABILENE...CAMP TONKAWA...US-283 NEAR THE CALLAHAN-
SHACKELFORD COUNTY LINE...STITH...OVALO...LAKE FORT PHANTOM HILL...KIRBY
LAKE AND THE INTERSECTION OF US-180 AND FARM ROAD 600.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR
WEST CENTRAL TEXAS.

LAT...LON 3249 9911 3246 9912 3208 9971 3208 9973
      3239 10015 3280 9968
TIME...MOT...LOC 1002Z 212DEG 36KT 3231 9982

DANIELS
Local storm report, Mar 8, 4:59 AM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
459 AM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     HAIL             10 NW LONDON            30.78N  99.68W
03/08/2016  E0.88 INCH       MENARD             TX   TRAINED SPOTTER

&&

EVENT NUMBER SJT1600007

JOHNSON
Special weather statement, Mar 8, 5:38 AM CST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
538 AM CST TUE MAR 8 2016

TXZ128-139-140-155-081245-
COLEMAN TX-BROWN TX-CALLAHAN TX-SAN SABA TX-
538 AM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR BROWN...EAST CENTRAL COLEMAN...
NORTH CENTRAL SAN SABA AND SOUTHEASTERN CALLAHAN COUNTIES UNTIL 645
AM CST...

AT 538 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR BROWNWOOD...
MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  EARLY AROUND 550 AM CST.
  BLANKET AROUND 600 AM CST.
  MAY AROUND 605 AM CST.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
RANCH ROAD 765 AND RANCH ROAD 45...I-20 NEAR THE CALLAHAN-
EASTLAND COUNTY LINE...US-67 NEAR THE COLEMAN-
BROWN COUNTY LINE...INDIAN CREEK...LOCKER...OWENS AND THRIFTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR
WEST CENTRAL TEXAS.

LAT...LON 3169 9876 3161 9878 3148 9899 3144 9896
      3146 9895 3143 9893 3144 9887 3141 9885
      3141 9880 3133 9884 3165 9926 3238 9912
      3208 9912 3208 9893 3170 9867
TIME...MOT...LOC 1138Z 217DEG 43KT 3169 9904
Special weather statement, Mar 8, 5:47 AM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
547 AM CST TUE MAR 8 2016

TXZ154-155-168>170-081245-
MCCULLOCH TX-KIMBLE TX-SAN SABA TX-MASON TX-MENARD TX-
547 AM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MENARD...MASON...
NORTHEASTERN KIMBLE...SOUTHWESTERN SAN SABA AND SOUTHEASTERN
MCCULLOCH COUNTIES UNTIL 645 AM CST...

AT 547 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR KATEMCY...OR 9
MILES NORTH OF MASON...MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  KATEMCY AROUND 550 AM CST.
  VOCA AND FREDONIA AROUND 600 AM CST.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
HIGHWAY 29 AND RANCH ROAD 1222...THE INTERSECTION OF RANCH ROAD 385
AND RANCH ROAD 1871...KOOCKVILLE...THE INTERSECTION OF US-
87 AND RANCH ROAD 783...US-377/US 87 NEAR THE MASON-
MCCULLOCH COUNTY LINE...US-377 NEAR THE KIMBLE-
MENARD COUNTY LINE...THE INTERSECTION OF US-
377 AND RANCH ROAD 1222...THE INTERSECTION OF US-
377 AND RANCH ROAD 385...ERNA AND THE INTERSECTION OF RANCH ROAD 1773
AND RANCH ROAD 1221.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR
WEST CENTRAL TEXAS.

LAT...LON 3059 9964 3110 9941 3096 9869 3092 9872
      3092 9897 3062 9896 3050 9905 3050 9930
      3048 9931
TIME...MOT...LOC 1147Z 217DEG 43KT 3088 9929
Special weather statement, Mar 8, 6:14 AM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
614 AM CST TUE MAR 8 2016

TXZ140-154-155-081300-
MCCULLOCH TX-BROWN TX-SAN SABA TX-
614 AM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BROWN...SAN SABA AND
SOUTHEASTERN MCCULLOCH COUNTIES UNTIL 700 AM CST...

AT 614 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR ALGERITA...
MOVING NORTHEAST AT 60 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
BROWN...SAN SABA AND SOUTHEASTERN MCCULLOCH COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS: THE INTERSECTION OF RANCH ROAD 765 AND RANCH
ROAD 45...HARKEYVILLE...HALL...US-190 NEAR THE MCCULLOCH-SAN SABA COUNTY
LINE...SPRING CREEK...LOCKER AND US-190 NEAR THE SAN SABA-LAMPASSES
COUNTY LINE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR
WEST CENTRAL TEXAS.

LAT...LON 3092 9863 3092 9885 3108 9928 3180 9874
      3170 9867 3169 9876 3161 9878 3152 9893
      3141 9885 3141 9878 3137 9876 3143 9873
      3134 9870 3137 9866 3132 9864 3132 9859
      3127 9863 3116 9850 3109 9853 3112 9848
TIME...MOT...LOC 1214Z 223DEG 50KT 3128 9886
Special weather statement, Mar 8, 6:58 AM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
658 AM CST TUE MAR 8 2016

TXZ155-081400-
SAN SABA TX-
658 AM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SAN SABA COUNTY UNTIL 800 AM
CST...

AT 658 AM CST...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
ALGERITA...MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ALGERITA AROUND 710 AM CST.
  SAN SABA AROUND 715 AM CST.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
RANCH ROAD 765 AND RANCH ROAD 45...LOCKER...HARKEYVILLE...US-
190 NEAR THE SAN SABA-LAMPASSES COUNTY LINE AND SPRING CREEK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR
WEST CENTRAL TEXAS.

LAT...LON 3092 9891 3139 9909 3144 9887 3141 9885
      3141 9878 3137 9876 3143 9873 3141 9869
      3134 9870 3137 9866 3132 9864 3132 9859
      3127 9863 3126 9858 3116 9850 3112 9855
      3110 9853 3111 9846 3106 9849 3093 9841
TIME...MOT...LOC 1258Z 219DEG 37KT 3110 9889

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 12:26 AM CSTSpecial Weather StatementSJTCrockett49 min
Mar 8, 12:56 AM CSTSevere Thunderstorm WarningSJTCrockett, Irion49 min
Mar 8, 1:40 AM CSTSevere Thunderstorm WarningSJTCrockett, Irion, Schleicher, Tom Green65 min
Mar 8, 1:47 AM CSTSpecial Weather StatementSJTCrockett43 min
Mar 8, 2:20 AM CSTSevere Thunderstorm WarningSJTCoke, Irion, Tom Green40 min
Mar 8, 2:37 AM CSTSpecial Weather StatementSJTSutton53 min
Mar 8, 2:47 AM CSTSpecial Weather StatementSJTCoke58 min
Mar 8, 2:55 AM CSTAreal Flood AdvisorySJTIrion, Tom Green3 hr
Mar 8, 3:00 AM CSTSpecial Weather StatementSJTConcho, Runnels, Tom Green60 min
Mar 8, 3:14 AM CSTSpecial Weather StatementSJTTaylor46 min
Mar 8, 3:20 AM CSTSpecial Weather StatementSJTSchleicher, Sutton40 min
Mar 8, 3:49 AM CSTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton56 min
Mar 8, 3:58 AM CSTSpecial Weather StatementSJTConcho, Runnels62 min
Mar 8, 4:02 AM CSTSpecial Weather StatementSJTTaylor43 min
Mar 8, 4:21 AM CSTTornado WarningSJTKimble, Menard24 min
Mar 8, 4:44 AM CSTSevere Thunderstorm WarningSJTConcho, Kimble, McCulloch, Mason, Menard, San Saba61 min
Mar 8, 5:29 AM CSTSevere Thunderstorm WarningSJTBrown, Coleman, McCulloch, San Saba46 min
Mar 8, 5:38 AM CSTSpecial Weather StatementSJTBrown67 min
Mar 8, 5:47 AM CSTSpecial Weather StatementSJTMason58 min
Mar 8, 6:14 AM CSTSpecial Weather StatementSJTSan Saba46 min
Mar 8, 6:58 AM CSTSpecial Weather StatementSJTSan Saba62 min
Mar 8, 3:48 PM CSTSevere Thunderstorm WarningSJTCrockett42 min
Mar 8, 4:05 PM CSTSpecial Weather StatementSJTIrion25 min
Mar 8, 4:32 PM CSTSpecial Weather StatementSJTIrion28 min
Mar 8, 4:46 PM CSTSpecial Weather StatementSJTSutton29 min
Mar 8, 5:15 PM CSTSevere Thunderstorm WarningSJTSutton45 min
Mar 8, 5:43 PM CSTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton47 min
Mar 8, 5:51 PM CSTSpecial Weather StatementSJTSterling24 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.